Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 197, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 8, 2021, 3:16 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2021, 3:16 PM CDT (20:16 UTC)
- Expired
- Jun 8, 2021, 3:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arkansas County, AR, Desha County, AR
The radar
The Little Rock radar (KLZK), 157 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
060
WUUS54 KLZK 082016
SVRLZK
ARC001-041-082045-
/O.NEW.KLZK.SV.W.0197.210608T2016Z-210608T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
316 PM CDT Tue Jun 8 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Central Desha County in southeastern Arkansas...
Southern Arkansas County in southeastern Arkansas...
* Until 345 PM CDT.
* At 315 PM CDT, severe thunderstorms were located along a line
extending from Trusten Holder WMA to near Yancopin to 6 miles
southwest of Rosedale to near Arkansas City, moving northeast at 45
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rohwer... Arkansas City...
Watson... Lucca Landing...
Yancopin... Jersey Point...
Trusten Holder WMA... Kelso...
Halley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3402 9099 3396 9097 3400 9102 3397 9109
3393 9101 3385 9107 3378 9099 3378 9113
3373 9115 3367 9103 3366 9109 3370 9121
3367 9123 3360 9113 3356 9124 3352 9125
3352 9135 3399 9128 3405 9089
TIME...MOT...LOC 2015Z 224DEG 40KT 3398 9119 3388 9114 3380 9113 3356
9122
HAIL...1.00IN
WIND...60MPH
$$
622 follow-up statements
700
WWUS54 KLZK 082027
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
327 PM CDT Tue Jun 8 2021
ARC001-082036-
/O.CAN.KLZK.SV.W.0197.000000T0000Z-210608T2045Z/
Arkansas AR-
327 PM CDT Tue Jun 8 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ARKANSAS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Arkansas.
LAT...LON 3402 9099 3396 9097 3400 9102 3397 9109
3393 9101 3385 9107 3378 9099 3378 9113
3373 9115 3367 9104 3370 9121 3367 9123
3360 9113 3352 9125 3352 9135 3375 9131
3386 9118 3402 9111 3405 9090 3404 9092
TIME...MOT...LOC 2026Z 224DEG 40KT 3406 9109 3396 9104 3388 9103 3364
9113
$$
ARC041-082045-
/O.CON.KLZK.SV.W.0197.000000T0000Z-210608T2045Z/
Desha AR-
327 PM CDT Tue Jun 8 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL DESHA COUNTY...
At 326 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Trusten Holder WMA to near
Gunnison to Rosedale to near Jersey Point, moving northeast at 45
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rohwer... Arkansas City...
Lucca Landing... Halley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3402 9099 3396 9097 3400 9102 3397 9109
3393 9101 3385 9107 3378 9099 3378 9113
3373 9115 3367 9104 3370 9121 3367 9123
3360 9113 3352 9125 3352 9135 3375 9131
3386 9118 3402 9111 3405 9090 3404 9092
TIME...MOT...LOC 2026Z 224DEG 40KT 3406 9109 3396 9104 3388 9103 3364
9113
HAIL...0.88IN
WIND...60MPH
$$
62312
WWUS54 KLZK 082042
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
342 PM CDT Tue Jun 8 2021
ARC041-082052-
/O.EXP.KLZK.SV.W.0197.000000T0000Z-210608T2045Z/
Desha AR-
342 PM CDT Tue Jun 8 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DESHA COUNTY WILL
EXPIRE AT 345 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Arkansas.
LAT...LON 3402 9099 3396 9097 3400 9102 3397 9109
3393 9101 3385 9107 3378 9099 3378 9113
3373 9115 3367 9104 3370 9121 3367 9123
3360 9113 3352 9125 3352 9135 3375 9131
3386 9118 3402 9111 3405 9090 3404 9092
TIME...MOT...LOC 2042Z 224DEG 40KT 3418 9095 3408 9090 3400 9089 3376
9099
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:14 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 8, 3:14 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 314 PM CDT Tue Jun 8 2021 .DISCUSSION... Obviously, the main concern over the next 12-24 hours will be ongoing flash flooding concerns across southern/southeast Arkansas where locations near Dumas have likely picked up more than 15 inches of rain. The primary thunderstorm complex will continue making its way east and out of the area by this evening. While some isolated to scattered showers and thunderstorms will be possible through the evening and early overnight hours, CAMs suggest a greater threat developing by early morning with a west to east oriented line of thunderstorms bringing another round of heavy rain to the southern half of the state. Given the observed PW values from the KLZK 12z sounding of 2 inches and forecast values at or above 2 inches persisting through Wednesday morning, the concern for heavy rainfall remains very high. Beyond that, there will be a battle between H500 ridging to the west of the area while deep troughing exists to the east. This will provide higher chances for drier conditions across the western part of the area while rain chances may linger across the east. It does look like the ridging will be overwhelmed by the trough with time and a return to wet conditions looks to take place after briefly drier and warmer temperatures are seen across the forecast area. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 69 86 71 86 / 50 60 50 60 Camden AR 70 89 73 91 / 60 40 30 20 Harrison AR 67 84 69 85 / 30 40 50 40 Hot Springs AR 69 87 71 89 / 80 40 30 30 Little Rock AR 70 86 72 87 / 80 50 40 40 Monticello AR 72 87 73 88 / 80 50 40 30 Mount Ida AR 68 86 71 89 / 70 40 30 20 Mountain Home AR 68 86 70 86 / 30 40 50 50 Newport AR 71 86 72 85 / 50 60 50 60 Pine Bluff AR 71 87 73 87 / 80 50 40 40 Russellville AR 69 87 71 88 / 70 50 40 40 Searcy AR 69 86 71 86 / 80 50 50 60 Stuttgart AR 72 86 74 86 / 90 50 50 50 && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Wednesday morning FOR Arkansas-Bradley- Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant-Hot Spring-Jefferson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita- Perry-Pike-Polk-Prairie-Pulaski-Saline-Scott-Yell. && 67
Hazardous weather outlook, Jun 8, 3:33 AM CDT, 11 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 333 AM CDT Tue Jun 8 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-090845- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 333 AM CDT Tue Jun 8 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Persistent showers and thunderstorms are expected across the southern portion of the state Tuesday. Heavy to excessive rainfall will accompany these storms, with additional rainfall accumulations of four to five inches possible, and some locally greater amounts. Given a very saturated soil surface from prior rainfall over the last few days, flash flooding will be likely where heavy rainfall occurs as will not take much rain for runoff to begin. Due to the magnitude of rainfall anticipated and the potential for locally greater amounts, flash flooding may be considerable in nature at times. Please be sure to heed local guidance on road closures due to high water. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday Rain chances will continue into Wednesday as the slow moving upper system finally begins to pull out. Another inch of rain can not be ruled out over central and eastern sections of the state, mainly early in the day, A weather pattern more typical of summer is expected to develop late Wednesday with a large upper level ridge of high pressure developing over the nations mid section. This pattern will result in chances of showers and thunderstorms during mainly the afternoon through early evening hours. An occasional strong storm can not be discounted but organized severe weather is not likely. Concerning temperatures, highs are expected to top out in the upper 80s to lower 90s through the period. With the soil being saturated and lots of standing water likely, very muggy conditions are expected as well. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/56
In the hours before
Local storm report, Jun 8, 11:39 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1139 AM CDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM FLASH FLOOD KELSO 33.80N 91.27W
06/08/2021 DESHA AR DEPT OF HIGHWAYS
A SECTION OF HIGHWAY 1 IS CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER LZK2100674
67Special weather statement, Jun 8, 11:43 AM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1143 AM CDT Tue Jun 8 2021
ARZ063-064-069-081715-
Drew AR-Cleveland AR-Lincoln AR-
1143 AM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEVELAND...
NORTHWESTERN DREW AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 1215 PM
CDT...
At 1143 AM CDT, Doppler radar was tracking a strong thunderstorm near
Plantersville, or 12 miles southwest of Star City, moving northeast
at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Star City... Brandon...
Plantersville... Cane Creek State Park...
Garrett Bridge... Calhoun...
Cornerville... Florence...
Tyro... Rose Hill...
Crigler... Fresno...
Garnett... Montongo...
Rock Springs... Coleman...
Avery... Relfs Bluff...
Rye...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3371 9198 3371 9200 3379 9204 3402 9171
3378 9156 3369 9198
TIME...MOT...LOC 1643Z 245DEG 28KT 3377 9195
67Special weather statement, Jun 8, 12:55 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1255 PM CDT Tue Jun 8 2021
ARZ055-056-062>064-066>068-081845-
Bradley AR-Grant AR-Cleveland AR-Calhoun AR-Lincoln AR-Dallas AR-
Jefferson AR-Ouachita AR-
1255 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY...
CLEVELAND...GRANT...NORTHERN CALHOUN...EASTERN DALLAS...NORTHEASTERN
OUACHITA...JEFFERSON AND WESTERN LINCOLN COUNTIES UNTIL 145 PM CDT...
At 1255 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sheridan to 8 miles north of Fordyce to near
Highland Industrial Park. Movement was east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Pine Bluff... Warren...
Sheridan... Fordyce...
Star City... Rison...
White Hall... Altheimer...
Bearden... Kingsland...
Thornton... Carthage...
Weeks... Tipton...
Herbine... Dogwood...
Feenyville... Ellisville...
Cottondale... Lamont...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern and southwestern Arkansas.
LAT...LON 3362 9293 3395 9258 3441 9250 3443 9182
3398 9183 3359 9209
TIME...MOT...LOC 1755Z 264DEG 32KT 3428 9242 3395 9241 3368 9266
67Special weather statement, Jun 8, 2:43 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
243 PM CDT Tue Jun 8 2021
ARZ047-057-064-065-069-082015-
Drew AR-Monroe AR-Lincoln AR-Desha AR-Arkansas AR-
243 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR DESHA...SOUTHEASTERN MONROE...
NORTHEASTERN DREW...SOUTHEASTERN LINCOLN AND EASTERN ARKANSAS
COUNTIES UNTIL 315 PM CDT...
At 242 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Palmer to 9 miles
northeast of Gillett to near Omega. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Dumas... Rohwer...
Gillett... Mitchellville...
St. Charles... Watson...
Winchester... Yancopin...
Omega... Lucca Landing...
Merrisach Lake... Kelso...
Trusten Holder WMA... Arkansas Post...
De Luce... Tichnor...
Morgan Point Recreation Area... Yukon...
Weber... Cross Roads in Monroe County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Arkansas.
LAT...LON 3402 9090 3402 9099 3396 9097 3397 9109
3393 9101 3385 9107 3378 9099 3378 9113
3373 9115 3371 9112 3370 9104 3373 9164
3418 9133 3455 9119 3457 9105 3434 9100
3433 9106 3412 9112 3409 9087
TIME...MOT...LOC 1942Z 265DEG 43KT 3449 9113 3419 9124 3380 9152
51Local storm report, Jun 8, 2:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
246 PM CDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM FLASH FLOOD PINE BLUFF 34.21N 92.02W
06/08/2021 JEFFERSON AR TRAINED SPOTTER
A STORM SPOTTER REPORTED THAT 34TH STREET BETWEEN MAIN
AND CHESTNUT IS FLOODED.
&&
EVENT NUMBER LZK2100675
57Local storm report, Jun 8, 2:53 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM FLASH FLOOD PINE BLUFF 34.21N 92.02W
06/08/2021 JEFFERSON AR TRAINED SPOTTER
A SPOTTER REPORTED 33RD AND MAIN STREET IN PINE BLUFF
IS FLOODED.
&&
EVENT NUMBER LZK2100676
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:02 PM CDT | Special Weather Statement | LZK | Independence, Jackson, Woodruff | 43 min |
| Jun 8, 3:13 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 12 hr |
| Jun 8, 5:47 AM CDT | Flash Flood Warning | LZK | Desha | 3 hr |
| Jun 8, 6:15 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson | 3 hr |
| Jun 8, 7:46 AM CDT | Flash Flood Warning | LZK | Polk | 4 hr |
| Jun 8, 7:53 AM CDT | Flash Flood Warning | LZK | Drew | 5 hr |
| Jun 8, 8:07 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson | 5 hr |
| Jun 8, 8:56 AM CDT | Flash Flood Warning | LZK | Desha | 6 hr |
| Jun 8, 9:03 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lincoln | 6 hr |
| Jun 8, 9:42 AM CDT | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 3 hr |
| Jun 8, 10:14 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Montgomery, Pike and 2 more | 3 hr |
| Jun 8, 10:32 AM CDT | Flash Flood Warning | LZK | Arkansas, Lonoke, Prairie | 2 hr |
| Jun 8, 10:57 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 63 min |
| Jun 8, 11:42 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Lincoln | 5 hr |
| Jun 8, 11:43 AM CDT | Special Weather Statement | LZK | Lincoln | 32 min |
| Jun 8, 12:03 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 23 min |
| Jun 8, 12:10 PM CDT | Flash Flood Warning | LZK | Arkansas, Monroe, Prairie | 5 hr |
| Jun 8, 12:38 PM CDT | Areal Flood Advisory | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 2 hr |
| Jun 8, 12:44 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson | 3 hr |
| Jun 8, 12:47 PM CDT | Areal Flood Advisory | LZK | Arkansas, Jefferson, Lonoke, Prairie | 2 hr |
| Jun 8, 12:55 PM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 50 min |
| Jun 8, 1:10 PM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 99 min |
| Jun 8, 1:19 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 41 min |
| Jun 8, 1:37 PM CDT | Flash Flood Warning | LZK | Cleveland, Lincoln | 3 hr |
| Jun 8, 2:00 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 45 min |
| Jun 8, 2:43 PM CDT | Special Weather Statement | LZK | Desha | 32 min |
| Jun 8, 3:49 PM CDT | Flash Flood Warning | LZK | Arkansas, Drew, Jefferson, Lincoln | 3 hr |
| Jun 8, 4:06 PM CDT | Areal Flood Advisory | LZK | Desha, Drew | 3 hr |
| Jun 8, 4:32 PM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Ouachita | 28 min |
| Jun 8, 4:37 PM CDT | Areal Flood Warning | LZK | Arkansas, Desha, Drew, Lincoln | 3 hr |
| Jun 8, 4:47 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 3 hr |
| Jun 8, 4:51 PM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| Jun 8, 5:03 PM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Drew, Ouachita | 27 min |
| Jun 8, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Ouachita | 26 min |
| Jun 8, 5:46 PM CDT | Special Weather Statement | LZK | Hot Spring | 29 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.